Elliptic and Parabolic Equations

Hannover, September 2013

  • Joachim Escher
  • Elmar Schrohe
  • Jörg Seiler
  • Christoph Walker

Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 119)

Table of contents

  1. Front Matter
    Pages i-xii
  2. Nelia Charalambous, Zhiqin Lu, Julie Rowlett
    Pages 45-61
  3. Mats Ehrnström, Joachim Escher, Long Pei
    Pages 63-75
  4. Joachim Escher, Bogdan-Vasile Matioc
    Pages 111-137
  5. David Henry, Bogdan-Vasile Matioc
    Pages 159-177
  6. Thomas Krainer, Gerardo A. Mendoza
    Pages 209-232
  7. Philippe Laurençot, Christoph Walker
    Pages 233-246
  8. B.-Wolfgang Schulze
    Pages 247-271

About these proceedings

Introduction

This volume covers the latest research on elliptic and parabolic equations and originates from the international Workshop on Elliptic and Parabolic Equations, held September 10-12, 2013 at the Leibniz Universität Hannover. It represents a collection of refereed research papers and survey articles written by eminent scientist on advances in different fields of elliptic and parabolic partial differential equations, including singular Riemannian manifolds, spectral analysis on manifolds, nonlinear dispersive equations, Brownian motion and kernel estimates, Euler equations, porous medium type equations, pseudodifferential calculus, free boundary problems, and bifurcation analysis.

Keywords

boundary value problems elliptic equations maximal regularity microlocal analysis parabolic equations partial differential equations

Editors and affiliations

  • Joachim Escher
    • 1
  • Elmar Schrohe
    • 2
  • Jörg Seiler
    • 3
  • Christoph Walker
    • 4
  1. 1.Institute for Applied Mathematics, Leibniz University of HannoverHannoverGermany
  2. 2.Institute for Analysis, Leibniz University of HannoverHannoverGermany
  3. 3.Department of MathematicsUniversity of TorinoTorinoItaly
  4. 4.Institute for Applied Mathematics, Leibniz University of HannoverHannoverGermany

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-12547-3
  • Copyright Information Springer International Publishing Switzerland 2015
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-12546-6
  • Online ISBN 978-3-319-12547-3
  • Series Print ISSN 2194-1009
  • Series Online ISSN 2194-1017
  • About this book